Works matching DE "DEFINABILITY theory (Mathematical logic)"
Results: 146
Jump Inversions of Algebraic Structures and the Σ-Definability.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 2, p. 161, doi. 10.1007/s10469-018-9488-3
- By:
- Publication type:
- Article
Definability of Linear Orders over Negative Equivalences.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 24, doi. 10.1007/s10469-016-9373-x
- By:
- Publication type:
- Article
Isomorphisms and Algorithmic Properties of Structures with Two Equivalences.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 50, doi. 10.1007/s10469-016-9375-8
- By:
- Publication type:
- Article
Restricted interpolation over modal logic S4.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 4, p. 308, doi. 10.1007/s10469-013-9244-7
- By:
- Publication type:
- Article
The projective Beth property in well-composed logics.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 2, p. 116, doi. 10.1007/s10469-013-9227-8
- By:
- Publication type:
- Article
Interpolation and the projective Beth property in well-composed logics.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 2, p. 163, doi. 10.1007/s10469-012-9180-y
- By:
- Publication type:
- Article
Σ-Uniform structures and Σ-functions. I.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 5, p. 447, doi. 10.1007/s10469-011-9155-4
- By:
- Publication type:
- Article
Definability of closure operations in the h-quasiorder of labeled forests.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 120, doi. 10.1007/s10469-010-9084-7
- By:
- Publication type:
- Article
Σ-Definability of countable structures over real numbers, complex numbers, and quaternions.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 3, p. 193, doi. 10.1007/s10469-008-9009-x
- By:
- Publication type:
- Article
Isomorphisms, definable relations, and Scott families of class 2 nilpotent groups.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 4, p. 281, doi. 10.1007/s10469-007-0027-x
- By:
- Publication type:
- Article
Computing test rank for a free solvable group.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 254, doi. 10.1007/s10469-006-0023-6
- By:
- Publication type:
- Article
The smooth case.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 177
- By:
- Publication type:
- Article
Curves.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 92
- By:
- Publication type:
- Article
Γ-internal spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 76
- By:
- Publication type:
- Article
The space V of stably dominated types.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 37
- By:
- Publication type:
- Article
Preliminaries.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 8
- By:
- Publication type:
- Article
Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 1
- By:
- Publication type:
- Article
ON THE CLOSURE OF TREE FORCING ALGEBRAS UNDER CONTINUOUS PREIMAGE.
- Published in:
- Real Analysis Exchange, 2004, p. 73
- By:
- Publication type:
- Article
Positive predicate structures for continuous data.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 8, p. 1669, doi. 10.1017/S0960129513000315
- By:
- Publication type:
- Article
A note on hereditarily Π<sup>0</sup><sub>1</sub>- and Σ<sup>0</sup><sub>1</sub>-complete sets of sentences.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 5, p. 1729, doi. 10.1093/logcom/exu066
- By:
- Publication type:
- Article
Effective properties of Marker's extensions.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 6, p. 1335, doi. 10.1093/logcom/ext041
- By:
- Publication type:
- Article
Expressible preferential logics.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 5, p. 1125, doi. 10.1093/logcom/exr015
- By:
- Publication type:
- Article
Properties of the jump classes.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 845, doi. 10.1093/logcom/exq047
- By:
- Publication type:
- Article
Jump inversions of algebraic structures and Σ‐definability.
- Published in:
- Mathematical Logic Quarterly, 2019, v. 65, n. 1, p. 37, doi. 10.1002/malq.201800015
- By:
- Publication type:
- Article
Definable topological dynamics and real Lie groups.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 1/2, p. 45, doi. 10.1002/malq.201400033
- By:
- Publication type:
- Article
Definable nilpotent and soluble envelopes in groups without the independence property.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 3, p. 201, doi. 10.1002/malq.201200043
- By:
- Publication type:
- Article
A remark on the definability of the Fitting subgroup and the soluble radical.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 1/2, p. 62, doi. 10.1002/malq.201200038
- By:
- Publication type:
- Article
Definability of the ring of integers in some infinite algebraic extensions of the rationals.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 4/5, p. 317, doi. 10.1002/malq.201110020
- By:
- Publication type:
- Article
On Spector's bar recursion.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 4/5, p. 356, doi. 10.1002/malq.201100106
- By:
- Publication type:
- Article
Models of expansions of.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 4, p. 341, doi. 10.1002/malq.200910129
- By:
- Publication type:
- Article
Definability and nondefinability results for certain o-minimal structures.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 5, p. 503, doi. 10.1002/malq.200910105
- By:
- Publication type:
- Article
Analyzing completeness of axiomatic functional systems for temporal × modal logics.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 1, p. 89, doi. 10.1002/malq.200810038
- By:
- Publication type:
- Article
Addendum to “A definable nonstandard enlargement”.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 6, p. 666, doi. 10.1002/malq.200810002
- By:
- Publication type:
- Article
On Σ-definability without equality over the real numbers.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 5, p. 535, doi. 10.1002/malq.200710064
- By:
- Publication type:
- Article
A note on the undecidability of the reachability problem for o-minimal dynamical systems.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 2, p. 165, doi. 10.1002/malq.200510024
- By:
- Publication type:
- Article
Mutual definability does not imply definitional equivalence, a simple example.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 6, p. 591, doi. 10.1002/malq.200410051
- By:
- Publication type:
- Article
A remark on divisibility of definable groups.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 6, p. 639, doi. 10.1002/malq.200510014
- By:
- Publication type:
- Article
Definability degrees.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 5, p. 448, doi. 10.1002/malq.200510002
- By:
- Publication type:
- Article
The minimal complementation property above 0′.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 5, p. 470, doi. 10.1002/malq.200410044
- By:
- Publication type:
- Article
Ultratopologies.
- Published in:
- Mathematical Logic Quarterly, 2004, v. 50, n. 6, p. 603, doi. 10.1002/malq.200310123
- By:
- Publication type:
- Article
Expansions of ordered fields without definable gaps.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 1, p. 72, doi. 10.1002/malq.200310005
- By:
- Publication type:
- Article
On translations of complete first order theories.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 1, p. 87, doi. 10.1002/malq.200310007
- By:
- Publication type:
- Article
Definability of Geometric Properties in Algebraically Closed Fields.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 533, doi. 10.1002/malq.19990450411
- By:
- Publication type:
- Article
Extending Partial Orders on o-Minimal Structures to Definable Total Orders.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 4, p. 456, doi. 10.1002/malq.19970430403
- By:
- Publication type:
- Article
Regular Subgraphs in Graphs and Rooted Graphs and Definability in Monadic Second - Order Logic.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 1, p. 1, doi. 10.1002/malq.19970430102
- By:
- Publication type:
- Article
On Σ<sub>1</sub>-definable Functions Provably Total in I ∏.
- Published in:
- Mathematical Logic Quarterly, 1995, v. 41, n. 1, p. 135, doi. 10.1002/malq.19950410111
- By:
- Publication type:
- Article
Hierarchies of Partially Ordered Connectives and Quantifiers.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 287, doi. 10.1002/malq.19930390134
- By:
- Publication type:
- Article
THE JUDGEMENT CALCULUS FOR INTUITIONISTIC LINEAR LOGIC: PROOF THEORY AND SEMANTICS.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 39, doi. 10.1002/malq.19920380105
- By:
- Publication type:
- Article
The Expressive Force of Some Fragments of Intuitionistic Propositional Logic with Regard to Kripke Frames.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 23/24, p. 357, doi. 10.1002/malq.19910372303
- By:
- Publication type:
- Article
A Meaningful Mathematical First Order Language: Partial Peano Algebras and Rule Systems.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 2, p. 155, doi. 10.1002/malq.19890350205
- By:
- Publication type:
- Article